Research

Measure changes with extinction


Reference:

Harris, S. C. and Roberts, M. I., 2009. Measure changes with extinction. Statistics & Probability Letters, 79 (8), pp. 1129-1133.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1016/j.spl.2008.12.025

Related URLs:

Details

Item Type Articles
CreatorsHarris, S. C.and Roberts, M. I.
DOI10.1016/j.spl.2008.12.025
Related URLs
URLURL Type
http://arxiv.org/abs/0811.1696v2Free Full-text
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code14179

Export

Actions (login required)

View Item